# SDR WVER1015201500004

- Difficulty date: October 15, 2015
- Submitted: October 15, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 30,488 hours, 24,655 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 913
- Part time: 30,488 hours, 24,655 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CHAFES AT BS 913, STRINGER 27 ON FUSELAGE SKIN.
